# SDR ASOA201001946

- Difficulty date: December 15, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 19,417 hours, 14,134 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 597-677
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FLOOR SEAT TRACK AT FS 597.00 TO FS 677.00 HAS AREAS OF CORROSION (MARKED) 1ST CLASS TRACK.  R & R SEAT TRACK AT FS 597.00 TO 677.00 LT INBD SIDE IAW AMM 53-00-49-000/(400)-801.
